# SDR FDEA201212014224

- Difficulty date: December 1, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N513140
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 418 TO 440, RBL 24 FOUND WITH DEEP GOUGES IN CROWN.  BLENDED AREA AND FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL I  ALLOWABLE   DAMAGE 1 REV 107. DAMAGED SEAT TRACK REMOVED IAW SRM 51-40-02 REV 107. NEW SEAT TRACK FABRICATED IAW DRAWING 141N5131 SHT 3 REV C. AND INSTALLED IAW DRAWING 141N5130 SHT 2 REV E.    REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
